question-icon

Suggest treatment for altered taste in mouth, nausea and dizziness

default
Posted on Tue, 26 May 2015
Question: I have a strange taste in my mouth, slight nausea and dizziness, all at the same time. It only lasts for a few seconds. What can this be?
this has been bothering me for the last two days, about 3 or 4 times a day.
doctor
Answered by Dr. Muhammad Ahmad (13 minutes later)
Brief Answer:
Stomach can do it

Detailed Answer:
Hi,

Welcome to Health Care Magic, Thanks for writing to us,

I am Dr.Muhammad Ahmad, I have read your question, I understand your concern and will try to help you in the best possible way.

It looks like you have been having stomach issues lately,

here are certain measures you can take which will help you control your symptoms.

1) Avoid bitter sour food.

2) Avoid fizzy, sour, decaffeinated drinks, , don't take tea or coffee at all.

3) Avoid smoking and alcohol if you use them.

4) Increase fibre content in your food strictly avoid junk, use whole wheat products , you can even use fibre supplements (organic ones)

5) Eat red and white meat less for some days.

6) Reduce weight if you have more weight than you should.

7) Don't wall asleep or lie down immediately after dinner. have a 15-20 mins walk.


Then we come to meds,

1) You can use antacids over the counter for quick relieve like syrup Gaviscon.

2) I would prescribe my patient with Omeprazole or any other PPI they really help.

3) Then my patients responded really well to prokinetics like motillium.




....

I Hope this answers your question, if your have more queries feel free to ask, otherwise close the discussion and rate it. Wish you the best of health.



Regards,

Dr.Muhammad Ahmad.

M.B.B.S.

Resident M.D.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Ahmad

General & Family Physician

Practicing since :2012

Answered : 1308 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for altered taste in mouth, nausea and dizziness

Brief Answer: Stomach can do it Detailed Answer: Hi, Welcome to Health Care Magic, Thanks for writing to us, I am Dr.Muhammad Ahmad, I have read your question, I understand your concern and will try to help you in the best possible way. It looks like you have been having stomach issues lately, here are certain measures you can take which will help you control your symptoms. 1) Avoid bitter sour food. 2) Avoid fizzy, sour, decaffeinated drinks, , don't take tea or coffee at all. 3) Avoid smoking and alcohol if you use them. 4) Increase fibre content in your food strictly avoid junk, use whole wheat products , you can even use fibre supplements (organic ones) 5) Eat red and white meat less for some days. 6) Reduce weight if you have more weight than you should. 7) Don't wall asleep or lie down immediately after dinner. have a 15-20 mins walk. Then we come to meds, 1) You can use antacids over the counter for quick relieve like syrup Gaviscon. 2) I would prescribe my patient with Omeprazole or any other PPI they really help. 3) Then my patients responded really well to prokinetics like motillium. .... I Hope this answers your question, if your have more queries feel free to ask, otherwise close the discussion and rate it. Wish you the best of health. Regards, Dr.Muhammad Ahmad. M.B.B.S. Resident M.D.